advertisement
Question
Posted by: Confused | 2010/05/07

Depressed

Hi I am 26 years old. To make a long story short I went to my local GP when I was 22. He prescribed an antidepressant, Cilift. I have been on it for 3 years, stop taking pills in between, landing up in hospital. I went to a pshycologist for the first time last year after I drank a bottle of paracetomol. Now I am going to a a physciatrict clinic still not feeling better. I am not eating properly. I am scared of being fat. Gained 10 kg in the last 5 years. help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Sounds a bit complicated. Cilift is an effective antidepressant, useful in treating properly diagnosed Depression, and in some other conditions. When you say you're scared of being far, this sounds like an Eating Disorder, which can go along with a Depression, though some people on some antidepressants ( there's wide individual variation ) may gain weight.
YOu need to speak frankl to the psychiatrist you are now seeing, making clear all your problems and fears, and ask for a re-assessment of diagnosis and treatment, as these are conditions from which you should be able to recover - and indeed i sounds as though there was a time when you did well on treatment.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/05/07

Sounds a bit complicated. Cilift is an effective antidepressant, useful in treating properly diagnosed Depression, and in some other conditions. When you say you're scared of being far, this sounds like an Eating Disorder, which can go along with a Depression, though some people on some antidepressants ( there's wide individual variation ) may gain weight.
YOu need to speak frankl to the psychiatrist you are now seeing, making clear all your problems and fears, and ask for a re-assessment of diagnosis and treatment, as these are conditions from which you should be able to recover - and indeed i sounds as though there was a time when you did well on treatment.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement